# SDR DL757090185

- Difficulty date: February 6, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 72,068 hours, 34,603 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 202248010
- Part serial: 113304
- Condition: No Test
- Location: Outflow Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

IRR AT FL 350 CABIN ALT WARNING FOLLOWED BY CABIN ALT AUTO 1 INOP.  CABIN ALT REACHED APPROX 12.5-13.0.  REPLACED NR 1 CABIN PRESS CONTROLLER.  REPLACED OUTFLOW VALVE ACTUATOR PER MM OPN CKS GOOD BITE ON AUTO 1 AND AUTO 2 VERIFY NO FAULTS MANUAL, OPS NORMAL.
